# SDR SWAA2022032987725

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 31,507 hours, 14,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND ILLUMINATION EMERGENCY LIGHT INOP / [01] RELAMPED PER AMM 33-51-04
